# SDR AALA20120502014

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 47,880 hours, 12,643 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CBE1222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT INBOARD LAVATORY MOUNT HAS LIGHT CORROSION.  REPLACED LEFT INBOARD LAVATORY MOUNT PER SRM 51-10-02-0G PARAGRAPH 9.
